| Model Number |
CD1231-40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930); Pocket Erosion (2013)
| Date of Event |
07/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient experienced wound dehiscence and infection at the device pocket.It was noted that the patient's device had eroded through the skin.The right ventricular (rv) lead was capped and replaced on (b)(6) 2025 while the implantable cardioverter-defibrillator (icd) was explanted and replaced during the same procedure due to the infection.The patient was stable throughout the procedure.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The product was returned and visual inspection was normal.Interrogation of the device revealed it was above elective replacement indicator (eri) when received.The cause of infection could not be traced to the device.